Alert archive / New Jersey / Special Marine Warnings in 2003
Special Marine Warning 45, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Aug 17, 2003, 2:23 PM EDT. It was in force for 97 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 17, 2003, 2:23 PM EDT (18:23 UTC)
- Expired
- Aug 17, 2003, 4:00 PM EDT
- In force
- 97 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Whole counties
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Aug 17, 10:00 AM EDT, 4 hours 23 minutes earlier.
Area forecast discussion, Aug 17, 10:00 AM EDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1000 AM EDT SUN AUG 17 2003 UPDATING FCST. GOING WITH CHC POPS...50 NE AND 40 ELSW...THRU THE AFTN...AND KEEPING MINIMAL CHC POPS INTO THE EVE IN THE NE. ALSO ADDING PSBLY HVY RAIN TO THE AFTN PD...THOUGH SHOULDNT BE AS BAD AS YDA. OTRW...KEEPING THINGS PRETTY MUCH AS THEY WERE. KRAUS ----------------------------- PREVIOUSLY... S/W MOVING THRU EARLY THIS AM WILL ROTATE N & E. HEAVIER PRECIP CURRENTLY GOING ON WILL DIMINISH AS IT DOES BY 10AM. NEXT S/W NOW ENTERING NW PA SHOWS UP WELL ON WATER VAPOR AND WILL ALSO DROP DOWN AND THRU FA LATER THIS MORNING AND AFTERNOON BRINGING ANOTHER ROUND OF ACTIVE WX. WILL HV TO MONITOR CLOSELY ESPECIALLY FOR AREAS HARD HIT SAT/EARLY SUN FOR FLASH &/OR URBAN FLOODING. A FEW HEAVIER 6 HR RAINS ENDING 06Z FEDERALSBURG MD 1.90 NEWARK DE 1.20 CAPE MAY NJ 1.31 AFTER THAT THINGS QUIET DOWN FOR A FEW DAYS. HAVE LEFT EXTENDED FORECAST ALONE. .PHI...NONE. ZEV
Hazardous weather outlook, Aug 17, 4:24 AM EDT, 9 hours 59 minutes before
DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-171015- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 424 AM EDT SUN AUG 17 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST PENNSYLVANIA...DELAWARE...THE NORTHERN MARYLAND EASTERN SHORE...AND NEW JERSEY EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE...TODAY SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN TODAY. MAIN CONCERN WILL BE HEAVY RAINFALL CAUSING FLASH FLOODING OF STREAMS AND CREEKS AS WELL AS URBAN AND STREET FLOODING. ISOLATED SEVERE WEATHER IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 2:35 PM EDT | Special Marine Warning | PHI | 85 min | |
| Aug 17, 3:29 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Warren | 46 min |
| Aug 17, 3:46 PM EDT | Special Marine Warning | PHI | 89 min | |
| Aug 17, 4:12 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Somerset | 63 min |
| Aug 17, 4:40 PM EDT | Severe Thunderstorm Warning | PHI | Mercer | 50 min |
| Aug 17, 5:32 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Monmouth | 43 min |
| Aug 17, 5:43 PM EDT | Severe Thunderstorm Warning | PHI | Ocean | 62 min |
| Aug 17, 6:14 PM EDT | Severe Thunderstorm Warning | PHI | Burlington | 61 min |
| Aug 17, 6:37 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth | 53 min |
| Aug 17, 7:15 PM EDT | Special Marine Warning | PHI | 2 hr | |
| Aug 17, 3:39 PM EDT | Severe Thunderstorm Warning | PHI | Northampton | 51 min |
| Aug 17, 4:47 PM EDT | Severe Thunderstorm Warning | PHI | Bucks | 58 min |
Nearby
Special Marine Warnings in New Jersey, 2003Every special marine warning in 2003
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.